# SDR FDEA201210053556

- Difficulty date: October 5, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,592 hours, 13,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800600
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL EDGE HAS IMPACT DAMAGE.  REMOVED FLOOR PANEL. IAW AMM 53-10-29-04.  .FABRICATED A NEW FLOOR PANEL WITH INSERTS AND ADHESIVE IAW SRM 53-10-20, & DRAWING A53279978.  INSTALLED FLOOR PANEL TO NORMAL CONDITION IAW AMM 53-10-29-04. PER GMM 6-2-100.   REPAIR CLASSIFIED AS MAJOR .
